# SDR A6WA201240798

- Difficulty date: August 11, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CENTER PCU ATTACH FITTING WORN.  BLENDED AREA ON LT ELEVATOR CENTER PCU ATTACH FITTING TRREATED AREA IAW REO 601R-55-11-426.
